# SDR AALA201902189012

- Difficulty date: February 13, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 14,627 hours, 4,006 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 2L, ROW 11, ASSIST BOTTLE PRESSURE LOW. MAINTENANCE SERVICED 2L BOTTLE TO PROPER PRESSURE PER AMM 52-22-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
